Skip to content Skip to navigation

Volume 13 (2012)

Volume 13 (2012)

Number 1 - 2012

  1. S. Sridharan, Sinai-Ruelle-Bowen Measure Leaks . Commun. Math. Anal. Vol. 13 (2012). no. 1, pp. 1 - 22
  2. P. Kumar and H. Mohan, On a Heterogeneous Viscoelastic Fluid Heated from Below in Porous Medium . Commun. Math. Anal. Vol. 13 (2012). no. 1, pp. 23 - 34
  3. B. de Malafosse, Applications of the Summability Theory to the Solvability of Certain Sequence Spaces Equations with Operators of the Form B(r, s) . Commun. Math. Anal. Vol. 13 (2012). no. 1, pp. 35 - 53
  4. L. A. Khan and S. M. Alsulami, Almost Periodicity in Linear Topological Spaces -Revisited . Commun. Math. Anal. Vol. 13 (2012). no. 1, pp. 54 - 63
  5. J. Rivera-Noriega, Parabolic Square Functions and Caloric Measure . Commun. Math. Anal. Vol. 13 (2012). no. 1, pp. 64 - 85
  6. S. Yakubovich, A New Kontorovich-Lebedev-Like Transformation . Commun. Math. Anal. Vol. 13 (2012). no. 1, pp. 86 - 99
  7. M. Gil', On Sums of Zeros of Infinity Order Entire Functions . Commun. Math. Anal. Vol. 13 (2012). no. 1, pp. 100 - 106
  8. T. L. Gill, G. R. Pantsulaia, and W. W. Zachary, Constructive Analysis in Infinitely Many Variables . Commun. Math. Anal. Vol. 13 (2012). no. 1, pp. 107 - 141

Number 2 - 2012

  1. J. Pujol, Hamilton, Rodrigues, Gauss, Quaternions, and Rotations: A Historical Reassessment . Commun. Math. Anal. Vol. 13 (2012). no. 2, pp. 1 - 14
  2. Tadié, On Strong Oscillation Criteria for Bounded Solutions for Some Quasilinear Second Order Elliptic Equations . Commun. Math. Anal. Vol. 13 (2012). no. 2, pp. 15 - 26
  3. R. Chemmam and H. Mâagli, Existence of Positive Solutions for Some Dirichlet Problems Associated to Fractional Laplacian in Exterior Domains . Commun. Math. Anal. Vol. 13 (2012). no. 2, pp. 27 - 55
  4. A. Al-Salman, A Class of  Marcinkiewicz Type Integral Operators . Commun. Math. Anal. Vol. 13 (2012). no. 2, pp. 56 - 81
  5. B. Samet and M. Turinici, Fixed Point Theorems on a Metric Space Endowed With an Arbitrary Binary Relation and Applications . Commun. Math. Anal. Vol. 13 (2012). no. 2, pp. 82 - 97
  6. X. F. Wu and W. G. Jiang, Atomic Decomposition of Weighted Weak Hardy Spaces on Spaces of Homogeneous Type . Commun. Math. Anal. Vol. 13 (2012). no. 2, pp. 98 - 107
  7. M. Gil', Perturbations of Operator Functions in a Hilbert Space . Commun. Math. Anal. Vol. 13 (2012). no. 2, pp. 108 - 115
  8. R. N. Maalouf and W. Raji, Meromorphic Function Compatible with Homomorphisms of Actions on C . Commun. Math. Anal. Vol. 13 (2012). no. 2, pp. 116 - 130